Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 316 - 332

On a special two-dimensional lattice by Blaszak and Szum: pfaffianization and molecule solutions

Authors
Guo-Fu YU, Chun-Xia LI, Jun-Xiao ZHAO
Corresponding Author
Guo-Fu YU
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.22How to use a DOI?
Abstract
In this paper, we first present the Casorati and grammian determinant solutions to a special two-dimensional lattice by Blaszak and Szum. Then, by using the pfaffianiztion procedure of Hirota and Ohta, a new integrable coupled system is generated from the special lattice. Moreover, gram-type pfaffian solutions to the pfaffianized system are proposed. Finally, the bi-directional wronskian solutions to the corresponding molecule equation are given.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
316 - 332
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.22How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Guo-Fu YU
AU  - Chun-Xia LI
AU  - Jun-Xiao ZHAO
PY  - 2005
DA  - 2005/12
TI  - On a special two-dimensional lattice by Blaszak and Szum: pfaffianization and molecule solutions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 316
EP  - 332
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.22
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.22
ID  - YU2005
ER  -